Global weak solutions to the Navier--Stokes--Darcy--Boussinesq system for thermal convection in coupled free and porous media flows
Xiaoming Wang and Hao Wu
Advances in Differential Equations,
Volume 26,
Number 1-2 (2021), 1-44
Strong attractors and their continuity for the semilinear wave equations with fractional damping
Yanan Li and Zhijian Yang
Advances in Differential Equations,
Volume 26,
Number 1-2 (2021), 45-82
Existence and $W^{1,p}$ estimates of certain Maxwell type equations in Reifenberg domains
Zhihong Chen and Dongsheng Li
Advances in Differential Equations,
Volume 26,
Number 1-2 (2021), 83-106
Trajectory statistical solutions and Liouville type theorem for nonlinear wave equations with polynomial growth
Huite Jiang, and Caidi Zhao
Advances in Differential Equations,
Volume 26,
Number 3-4 (2021), 107-132
An apparently unnatural estimate about forward-backward parabolic equations
Fabio Paronetto
Advances in Differential Equations,
Volume 26,
Number 3-4 (2021), 133-162
The Dynamics of a Lotka-Volterra competition model with nonlocal diffusion and free boundaries
Jia-Feng Cao, Wan-Tong Li, Jie Wang, and Meng Zhao
Advances in Differential Equations,
Volume 26,
Number 3-4 (2021), 163-200
Least energy solutions to an elliptic system with couplings on Kirchhoff term and nonlinear part
Jianqing Chen and Xiuli Tang
Advances in Differential Equations,
Volume 26,
Number 5-6 (2021), 201-228
Existence of two positive solutions for anisotropic nonlinear elliptic equations
G. Bonanno, G. D'Aguì, and A. Sciammetta
Advances in Differential Equations,
Volume 26,
Number 5-6 (2021), 229-258
On a class of $p(x)$-Laplacian equations without any growth and Ambrosetti-Rabinowitz conditions
Xiao-Feng Cao, Bin Ge, and Bei-Lei Zhang
Advances in Differential Equations,
Volume 26,
Number 5-6 (2021), 259-280
Global regularity and stability of solutions to the 3D double-diffusive convection system with Navier boundary conditions
Maria Alessandra Ragusa and Fan Wu
Advances in Differential Equations,
Volume 26,
Number 7-8 (2021), 281-304
Direct and inverse Cauchy problems for generalized space-time fractional differential equations
Joel E. Restrepo and Durvudkhan Suragan
Advances in Differential Equations,
Volume 26,
Number 7-8 (2021), 305-339
Positive solutions for a class of $p(x)$-Laplacian equation involving concave-convex nonlinearities
Changmu Chu
Advances in Differential Equations,
Volume 26,
Number 7-8 (2021), 341-362
Combined effects of logarithmic and critical nonlinearities in fractional Laplacian problems
Mingqi Xiang and Binlin Zhang
Advances in Differential Equations,
Volume 26,
Number 7-8 (2021), 363-396
Multiplicity and concentration results for local and fractional NLS equations with critical growth
Marco Gallo
Advances in Differential Equations,
Volume 26,
Number 9-10 (2021), 397-424
Global multiplicity of solutions for a quasilinear elliptic equation with concave and convex nonlinearities
Siyu Chen, Carlos Alberto Santos, Minbo Yang and Jiazheng Zhou
Advances in Differential Equations,
Volume 26,
Number 9-10 (2021), 425-458
Constrained semilinear elliptic systems on $\mathbb R^N$
Wojciech Kryszewski and Jakub Siemianowski
Advances in Differential Equations,
Volume 26,
Number 9-10 (2021), 459-504
Schrödinger-Maxwell systems with interplay between coefficients and data
David Arcoya, Lucio Boccardo, and Luigi Orsina
Advances in Differential Equations,
Volume 26,
Number 9-10 (2021), 505-534
On an Anisotropic $p$-Laplace equation with variable singular exponent
Kaushik Bal, Prashanta Garain, and Tuhina Mukherjee
Advances in Differential Equations,
Volume 26,
Number 11-12 (2021), 535-562
Blow-up rate of sign-changing solutions to nonlinear parabolic systems
Erbol Zhanpeisov
Advances in Differential Equations,
Volume 26,
Number 11-12 (2021), 563-584
The Paneitz curvature problem on $S^n$
Azeb Alghanemi, Aymen Bensouf, and Hichem Chtioui
Advances in Differential Equations,
Volume 26,
Number 11-12 (2021), 585-620
Non-divergence operators structured on homogeneous Hörmander vector
Stefano Biagi and Marco Bramanti
Advances in Differential Equations,
Volume 26,
Number 11-12 (2021), 621-658